# SDR IPXA12574007

- Difficulty date: June 3, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 16,183 hours, 24,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1500-1532
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO BAY, RT Z ANGLE CORRODED AROUND FASTENER HOLES FROM STA 1500-1532.  AFT CARGO BAY, R & R RT Z ANGLE FROM STA 1500-1532 IAW DWG 146N5390 AND 146N5391.
